Alert archive / South Dakota / Red Flag Warnings in 2006

Red Flag Warning 7, NWS Sioux Falls, SD

July 30, 2006

NWS Sioux Falls, SD issued this red flag warning at Jul 30, 2006, 3:35 AM CDT. It took effect at Jul 31, 2006, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 30, 2006, 3:35 AM CDT (08:35 UTC)
In effect from
Jul 31, 2006, 1:00 PM CDT
Expired
Jul 31, 2006, 7:00 PM CDT
In force
6 hr
Issued by
NWS Sioux Falls, SD

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KFSD 300835
RFWFSD

RED FLAG WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
335 AM CDT SUN JUL 30 2006

...RED FLAG WARNING THIS AFTERNOON AND EVENING...AND AGAIN MONDAY
AFTERNOON AND EVENING...WEST OF A HURON TO TYNDALL LINE.

.SOUTHERLY WINDS...WITH GUSTS AROUND 30 MPH...WILL DEVELOP THIS AFTERNOON
AND HIGH TEMPERATURES WILL VARY FROM 102 TO 110 DEGREES. RELATIVE
HUMIDITIES WILL DROP TO 15 TO 25 PERCENT IN THE AFTERNOON HOURS. 

SIMILAR CONDITIONS ARE EXPECTED TO REMAIN IN PLACE ON
MONDAY...HOWEVER WINDS WILL NOT BE AS GUSTY.

SDZ255-256-301645-
/O.NEW.KFSD.FW.W.0007.060731T1800Z-060801T0000Z/
/O.CON.KFSD.FW.W.0006.060730T1800Z-060731T0200Z/
LOWER BRULE AND LAKE ANDES VICINITY-MIDDLE JAMES RIVER VALLEY-
335 AM CDT SUN JUL 30 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT MONDAY. A RED
FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING. 

VERY HOT AFTERNOON TEMPERATURES OF 102 TO 110 DEGREES ALONG WITH
RELATIVE HUMIDITIES DROPPING AROUND 20 PERCENT...AND SOUTH WINDS
GUSTING TO 30 MPH...WILL PRODUCE RED FLAG CONDITIONS FOR THE AREA
THIS AFTERNOON. SIMILAR CONDITIONS ARE EXPECTED ON MONDAY WITH
WINDS NOT QUITE AS GUSTY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
6 follow-up statements
000 
WWUS83 KFSD 301529
RFWFSD

RED FLAG WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1029 AM CDT SUN JUL 30 2006

...RED FLAG WARNING THIS AFTERNOON AND EVENING...AND AGAIN MONDAY
AFTERNOON AND EVENING...WEST OF A HURON TO TYNDALL LINE.

.SOUTHERLY WINDS...WITH GUSTS AROUND 30 MPH...WILL DEVELOP THIS
AFTERNOON AND HIGH TEMPERATURES WILL VARY FROM 102 TO
110 DEGREES. RELATIVE HUMIDITIES WILL DROP TO 15 TO 25 PERCENT IN
THE AFTERNOON HOURS.

SIMILAR CONDITIONS ARE EXPECTED TO REMAIN IN PLACE ON MONDAY...
HOWEVER WINDS WILL NOT BE AS GUSTY.

SDZ255-256-302330-
/O.CON.KFSD.FW.W.0006.060730T1800Z-060731T0200Z/
/O.CON.KFSD.FW.W.0007.060731T1800Z-060801T0000Z/
LOWER BRULE AND LAKE ANDES VICINITY-MIDDLE JAMES RIVER VALLEY-
1029 AM CDT SUN JUL 30 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT
MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT
MONDAY. 

VERY HOT AFTERNOON TEMPERATURES OF 102 TO 110 DEGREES ALONG WITH
RELATIVE HUMIDITIES DROPPING AROUND 20 PERCENT...AND SOUTH WINDS
GUSTING TO 30 MPH...WILL PRODUCE RED FLAG CONDITIONS FOR THE AREA
THIS AFTERNOON. SIMILAR CONDITIONS ARE EXPECTED ON MONDAY WITH
WINDS NOT QUITE AS GUSTY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL IN THE NEAR FUTURE. A
COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HOT TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
GH
000 
WWUS83 KFSD 302002
RFWFSD

RED FLAG WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
302 PM CDT SUN JUL 30 2006

...RED FLAG WARNING THIS AFTERNOON AND EVENING...AND AGAIN MONDAY
AFTERNOON AND EVENING...WEST OF A IROQUOIS TO TYNDALL LINE.

.SOUTHERLY WINDS...WITH GUSTS AROUND 30 MPH...WILL CONTINUE INTO
THE EARLY EVENING HOURS...COUPLED WITH TEMPERATURES AROUND 105.
RELATIVE HUMIDITIES WILL RANGE FROM 15 TO 25 PERCENT THROUGH THE
EARLY EVENING HOURS. 

IT WILL CONTINUE HOT AND DRY ON MONDAY WITH SLIGHTLY HIGHER
RELATIVE HUMIDITY AND LESS WIND. HOWEVER...THE WIND DIRECTION WILL
BE SHIFTING FROM SOUTH...TO SOUTHWEST AND FINALLY TO THE NORTHWEST
AS A SURFACE TROUGH OF LOW PRESSURE MOVES THROUGH THE AREA. THE
SHIFTING WINDS...DRY VEGETATION AND HOT TEMPERATURES WILL BE CAPABLE OF
CREATING AS MUCH OF A HAZARD AS STRONG WINDS WITH ANY FIRE START
MONDAY AFTERNOON.

COOLER TEMPERATURES...HIGHER HUMIDITY AND POSSIBLE WETTING RAIN
WILL SIGNIFICANTLY REDUCE THE FIRE DANGER ACROSS THE AREA
TUESDAY.

SDZ255-256-310200-
/O.CON.KFSD.FW.W.0006.000000T0000Z-060731T0200Z/
/O.CON.KFSD.FW.W.0007.060731T1800Z-060801T0000Z/
LOWER BRULE AND LAKE ANDES VICINITY-MIDDLE JAMES RIVER VALLEY-
302 PM CDT SUN JUL 30 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT
MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT
MONDAY. 

VERY HOT AFTERNOON TEMPERATURES AROUND 105 DEGREES ALONG WITH
RELATIVE HUMIDITIES AROUND 20 PERCENT...AND SOUTH WINDS GUSTING
TO 30 MPH...WILL PRODUCE RED FLAG CONDITIONS FOR THE AREA THROUGH
EARLY EVENING. HOT TEMPERATURES AND SHIFTING WINDS WILL EXTEND
THE RED FLAG CONDITION MONDAY AFTERNOON AND EARLY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL IN THE NEAR FUTURE. A
COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HOT
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS83 KFSD 310313
RFWFSD

RED FLAG WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1013 PM CDT SUN JUL 30 2006

...RED FLAG WARNING AGAIN MONDAY AFTERNOON AND EVENING...WEST OF
A IROQUOIS TO TYNDALL LINE.

HOT AND DRY CONDITIONS CAN BE EXPECTED AGAIN ON MONDAY...WITH
SLIGHTLY HIGHER RELATIVE HUMIDITY AND LESS WIND. HOWEVER...THE
WIND DIRECTION WILL BE SHIFTING FROM SOUTH...TO SOUTHWEST AND
FINALLY TO THE NORTHWEST AS A SURFACE TROUGH OF LOW PRESSURE MOVES
THROUGH THE AREA. THE SHIFTING WINDS...DRY VEGETATION AND HOT
TEMPERATURES WILL BE CAPABLE OF CREATING AS MUCH OF A HAZARD AS
STRONG WINDS WITH ANY FIRE START MONDAY AFTERNOON.

COOLER TEMPERATURES...HIGHER HUMIDITY AND A POSSIBLE WETTING RAIN
WILL SIGNIFICANTLY REDUCE THE FIRE DANGER ACROSS THE AREA
TUESDAY INTO WEDNESDAY.

SDZ255-256-311115-
/O.CON.KFSD.FW.W.0007.060731T1800Z-060801T0000Z/
LOWER BRULE AND LAKE ANDES VICINITY-MIDDLE JAMES RIVER VALLEY-
1013 PM CDT SUN JUL 30 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT
MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT
MONDAY. 

HIGH TEMPERATURES WILL AGAIN CLIMB ABOVE 100 DEGREES ON
MONDAY...ALTHOUGH WINDS WILL NOT BE AS STRONG AND THE RELATIVE
HUMIDITY WILL BE A LITTLE HIGHER. SHIFTING WINDS...DRY VEGETATION
AND HOT TEMPERATURES WILL BE CAPABLE OF CREATING AS MUCH OF A
HAZARD AS STRONG WINDS WITH ANY FIRE START MONDAY AFTERNOON
HOWEVER. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE EITHER OCCURRING NOW...OR WILL IN THE NEAR FUTURE.
A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HOT
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS83 KFSD 310852
RFWFSD

RED FLAG WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
350 AM CDT MON JUL 31 2006

...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING...WEST
OF A HURON TO TYNDALL LINE.

HOT AND DRY CONDITIONS CAN BE EXPECTED AGAIN TODAY...WITH
SLIGHTLY HIGHER RELATIVE HUMIDITY AND LESS WIND. HOWEVER...THE
WIND DIRECTION WILL BE SHIFTING FROM SOUTH...TO SOUTHWEST AND
FINALLY TO THE NORTHWEST AS A SURFACE TROUGH OF LOW PRESSURE MOVES
THROUGH THE AREA. THE SHIFTING WINDS...DRY VEGETATION AND HOT
TEMPERATURES WILL BE CAPABLE OF CREATING AS MUCH OF A HAZARD AS
STRONG WINDS WITH ANY FIRE START THIS AFTERNOON.

COOLER TEMPERATURES...HIGHER HUMIDITY AND A POSSIBLE WETTING RAIN
WILL SIGNIFICANTLY REDUCE THE FIRE DANGER ACROSS THE AREA TUESDAY
INTO WEDNESDAY.

SDZ255-256-311700-
/O.CON.KFSD.FW.W.0007.060731T1800Z-060801T0000Z/
LOWER BRULE AND LAKE ANDES VICINITY-MIDDLE JAMES RIVER VALLEY-
350 AM CDT MON JUL 31 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING. 

HIGH TEMPERATURES TODAY WILL VARY FROM 100 TO 105 DEGREES.
ALTHOUGH WINDS WILL NOT BE AS STRONG AND THE RELATIVE HUMIDITY
WILL BE A LITTLE HIGHER. SHIFTING WINDS...DRY VEGETATION AND HOT
TEMPERATURES WILL BE CAPABLE OF CREATING AS MUCH OF A HAZARD AS
STRONG WINDS WITH ANY FIRE START THIS AFTERNOON HOWEVER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL IN THE NEAR FUTURE. A
COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HOT
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS83 KFSD 311502
RFWFSD

RED FLAG WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1002 AM CDT MON JUL 31 2006

...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING...WEST
OF A HURON TO TYNDALL LINE.

HOT AND DRY CONDITIONS CAN BE EXPECTED AGAIN TODAY...WITH
SLIGHTLY HIGHER RELATIVE HUMIDITY AND LESS WIND. HOWEVER...THE
WIND DIRECTION WILL BE SHIFTING FROM SOUTH...TO SOUTHWEST AND
FINALLY TO THE NORTHWEST AS A SURFACE TROUGH OF LOW PRESSURE
MOVES THROUGH THE AREA. THE SHIFTING WINDS...DRY VEGETATION AND
HOT TEMPERATURES WILL BE CAPABLE OF CREATING AS MUCH OF A HAZARD
AS STRONG WINDS WITH ANY FIRE START THIS AFTERNOON.

COOLER TEMPERATURES...HIGHER HUMIDITY AND A POSSIBLE WETTING RAIN
WILL SIGNIFICANTLY REDUCE THE FIRE DANGER ACROSS THE AREA TUESDAY
INTO WEDNESDAY.

SDZ255-256-312315-
/O.CON.KFSD.FW.W.0007.060731T1800Z-060801T0000Z/
LOWER BRULE AND LAKE ANDES VICINITY-MIDDLE JAMES RIVER VALLEY-
1002 AM CDT MON JUL 31 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING. 

HIGH TEMPERATURES TODAY WILL VARY FROM 100 TO 105 DEGREES.
ALTHOUGH WINDS WILL NOT BE AS STRONG...15 TO 20 MPH WITH GUSTS TO
25 TO 30 MPH AT TIMES...AND THE RELATIVE HUMIDITY WILL BE A
LITTLE HIGHER...20 TO 30 PERCENT...THE SHIFTING WINDS...DRY
VEGETATION AND HOT TEMPERATURES WILL BE CAPABLE OF CREATING AS
MUCH OF A HAZARD AS STRONG WINDS WITH ANY FIRE THAT STARTS THIS
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL IN THE NEAR FUTURE. A
COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HOT
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS83 KFSD 312353
RFWFSD

RED FLAG WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
653 PM CDT MON JUL 31 2006


SDZ255-256-010100-
/O.EXP.KFSD.FW.W.0007.000000T0000Z-060801T0000Z/
LOWER BRULE AND LAKE ANDES VICINITY-MIDDLE JAMES RIVER VALLEY-
653 PM CDT MON JUL 31 2006

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. 

COOLER AIR...BEHIND A FRONTAL BOUNDARY...WILL SPREAD ACROSS MOST
OF SOUTHEAST SOUTH DAKOTA MONDAY NIGHT. IN ADDITION...SCATTERED
THUNDERSTORM ACTIVITY WILL OCCUR TONIGHT THROUGH TUESDAY. THE
COOLER AIR AND WETTING RAIN POTENTIAL WILL GREATLY REDUCE THE
WILDFIRE THREAT ACROSS THE JAMES RIVER BASIN AND ALONG THE
MISSOURI RIVER. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO
EXPIRE AT 7 PM CDT THIS EVENING.

$$

GH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this red flag warning went out at Jul 30, 2:55 AM CDT, 40 minutes earlier.

Area forecast discussion, Jul 30, 2:55 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
255 AM CDT SUN JUL 30 2006

.DISCUSSION...
AGAIN THE MAIN PBLM THRU MON WL BE THE HEAT AND FIRE WX DANGER. SEE
NO REASON TO CHANGE HEAT ADVY THRU MON AND WL CONT WITH RED FLAG
WARNING TODAY. RED FLAG MAY BE MORE MARGINAL ON MON AS FNT SAGS INTO
NWRN CWA DURING THE AFTN WITH HIGHER DPS PBLY POOLING NR FNT. WITH
VEG SO DRY AND WITH RED FLAG WARNING CRITERIA MORE MARGINAL FOR
MON...WL STILL ISSUE RED FLAG FOR SAME AREAS AS TODAY. FAR NWRN CWA
MAY NOT REACH IT...BUT SWRN CWA WL LIKELY REACH WITH BEST HEATING
AHEAD OF FNT. HIGH TEMPS TODAY AND MON WL BE SIMILAR TO SAT...AND WL
BE A FEW DEG WARMER ERN CWA MON AS H85 TEMPS RISE A FEW DEG. HIGHER
HUMIDITY ERN CWA THRU PD WL MAKE IT FEEL EVEN HOTTER.

MODELS FASTER ON FNT FOR MON INTO TUES...BUT FEEL MODELS PUSH FNT
TOO FAST ON MON AS THERE REALLY ISNT ANY STRONG FEATURE TO PUSH FNT
THRU AS QUICK. STILL FEEL FNT WL PUSH INTO NRN CWA LATE MON AFTN AND
NIGHT AND WITH S/W MOVG NEWD FM ROCKIES...THERE SHUD BE AT LEAST A
CHC OF TRW N OF FNT MON NITE INTO TUES MORN. MAIN FOCUS THEN SHIFTS
INTO TUES AS FNT SAGS SWD ACRS CWA THRU TUES NITE. CONCERN IS IF
THERE IS MORE WIDESPRD CONVECTION TUES MORN N OF FNT AND THIS CUD
PUSH FNT THRU QUICKER. IF THIS DOES OCCUR...THEN BETTER CHC OF MORE
SIG RAINS CUD SHIFT S OF CWA TUES NITE.  IF THIS DOES NOT
OCCUR...THEN AREAS HEAVY RAINS PSBL ACRS CWA TUES NITE. MAY NEED A
HEAT ADVY TUES AFTN ACRS SERN CWA AHEAD OF FNT AS DPS IN THE MID TO
UPPER 70S WL POOL AHEAD OF FNT WITH HIGHS IN THE 90S.  FIRST TIME IN
A LONG TIME GULF WL BE WIDE OPEN ALLOWING DEEPER MOISTURE. ALSO SVR
WX PSBL TUES AFTN AND EVE NR FNT.

COOLER AIR WL FINALLY SPREAD INTO CWA WED WITH TEMPS ACTUALLY AOB
NORMAL. GRADUAL WARMUP THU INTO WEEKEND.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR ALL ZONES.
     RED FLAG WARNING THIS AFTN THRU EVENING SDZ255-SDZ256.
     RED FLAG WARNING MON AFTN AND EVENING SDZ255-SDZ256.
MN...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR ALL ZONES.
IA...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR ALL ZONES.
NE...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR ALL ZONES.

&&
Hazardous weather outlook, Jul 29, 9:07 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
907 PM CDT SAT JUL 29 2006

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-301200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
907 PM CDT SAT JUL 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

FIRE DANGER...
WHILE EVENING TEMPERATURES AND WINDS DECREASE AND DEW POINTS
RISE...RELATIVE HUMIDITIES WILL INCREASE AND EXTREME FIRE
CONDITIONS WILL TEMPORARILY ABATE DURING THE OVERNIGHT PERIOD.
VERY DRY FUELS WILL STILL CREATE VERY HAZARDOUS FIRE WEATHER
CONDITIONS FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

IT WILL REMAIN VERY HOT ACROSS THE AREA SUNDAY AND MONDAY.
AFTERNOON HEAT INDICES WILL BE IN THE 105 TO 110 DEGREE RANGE
WITH OVERNIGHT HEAT INDICES REMAINING ABOVE 75 FOR ALL BUT AN
HOUR OR TWO. NORTHWEST IOWA WILL ALSO SEE THE THREAT FOR THIS
HEAT TO CONTINUE INTO TUESDAY.

IN ADDITION...A RED FLAG WARNING IS IN EFFECT FROM THE JAMES
VALLEY AND POINTS WEST FOR SUNDAY AFTERNOON AND EVENING.

A FRONT WILL MOVE INTO THE AREA ON TUESDAY...WITH THE POTENTIAL
FOR THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY. WHILE SOME SEVERE
WEATHER WILL BE POSSIBLE...HEAVY RAIN COULD ALSO PROVE TO BE A
SIGNIFICANT THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

08

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:05 PM CDTRed Flag WarningFSD25 hr

Nearby

Red Flag Warnings in South Dakota, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.